See Alike in...

Alike App

Browser

Arnbjorn

691d

Is it just me, that Prozac makes irrationally angry and violent? I used to be able to control my anger issues a lot better before starting Prozac, but now it's never ending. I had to be physically separated from a situation multiple times so I didn't get physical.

Top reply
    • KarlyGalin

      691d

      i dont get angry, it might not be the right medicine for you

    • KarlyGalin

      691d

      i dont get angry, it might not be the right medicine for you

      • Arnbjorn

        691d

        @KarlyGalin That's what I've been thinking, but it seems to be working otherwise. Though, it might not be the Prozac now that I think about it. I do interact with a lot of angering people, and I already have anger problems as it is. But it feels like the Prozac is making it worse, if that makes any sense to you.

        • 4byfour

          691d

          @Arnbjorn that happened in a mild way with another medication I started taking. It ended up being a good thing because I started giving myself credit for things, but it also started tapering down overtime. I’d bring it up with your psychiatrist/therapist, because there could be a lot of reasons. It could just be that it’s not right for you!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion